# SDR PCAA0301030

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 24,936 hours, 27,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85310380
- Part serial: NA
- Condition: Cracked
- Location: X97.0
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT WHILE PERFORMING A 3 INSPECTION, CRACK WAS FOUND ON FRAME SECTION 85310380 IN FLOOR BEAM FRAME AT STATION X97.0, NOSE GEAR WELL. CRACK WAS REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-4521 AS AN INTERIM REPAIR. AIRCRAFT RETURNED TO SERVICE.
